# SDR DALA2025072205519

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 EXCESSIVE PLAY PASSENGER CREW DOOR 831 UPPER AND LOWER BUSHING BETWEEN DOOR AND SUPPORT ARM AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED DVI ON BUSHES UPPER AND LOWER BEFORE INSTALL TELESCOPIC ROD OF PASSENGER CREW DOOR 831 BTW DAMPER AND SUPPORT ARM AS PER A320 FAM AMM 52-11-14-220-001. BUSHES WITHIN THE LIMITS. (1096488)
